RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 820–823 (Mi dan40529)  

This article is cited in 1 scientific paper (total in 1 paper)

GEOPHYSICS

On the Korteweg–de Vries equations in the nonlinear theory of surface- and internal waves

A. I. Leonov

Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow

Full text: PDF file (473 kB)
UDC: 551.466.81
Presented: Л. М. Бреховских
Received: 09.04.1976

Citation: A. I. Leonov, “On the Korteweg–de Vries equations in the nonlinear theory of surface- and internal waves”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 820–823

Citation in format AMSBIB
\Bibitem{Leo76}
\by A.~I.~Leonov
\paper On the Korteweg--de Vries equations in the nonlinear theory of surface- and internal waves
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 820--823
\mathnet{http://mi.mathnet.ru/dan40529}


Linking options:
  • http://mi.mathnet.ru/eng/dan40529
  • http://mi.mathnet.ru/eng/dan/v229/i4/p820

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:27
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019